MathSciNet Relay Station
MathSciNet bibliographic data
MR2605531 11R04 (11A07)
Dalawat, Chandan Singh Wilson's theorem. J. Théor. Nombres Bordeaux 21 (2009), no. 3, 517–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement